Vector metric spaces and some properties
dc.contributor.author | Cevik, Cueneyt | |
dc.contributor.author | Altun, Ishak | |
dc.date.accessioned | 2020-06-25T17:48:09Z | |
dc.date.available | 2020-06-25T17:48:09Z | |
dc.date.issued | 2009 | |
dc.department | Kırıkkale Üniversitesi | |
dc.description | Altun, Ishak/0000-0002-7967-0554 | |
dc.description.abstract | In this paper we introduce vector metric spaces and we give some properties of this spaces. Also we prove Baire theorem and Banach fixed point theorem on this spaces. | en_US |
dc.identifier.citation | Cüneyt Çevik. Ishak Altun.(2009). "Vector metric spaces and some properties." Topol. Methods Nonlinear Anal. 34 (2) 375 - 382. | en_US |
dc.identifier.endpage | 382 | en_US |
dc.identifier.issn | 1230-3429 | |
dc.identifier.issue | 2 | en_US |
dc.identifier.scopus | 2-s2.0-77955393963 | |
dc.identifier.scopusquality | Q3 | |
dc.identifier.startpage | 375 | en_US |
dc.identifier.uri | https://hdl.handle.net/20.500.12587/4334 | |
dc.identifier.volume | 34 | en_US |
dc.identifier.wos | WOS:000273066000011 | |
dc.identifier.wosquality | Q1 | |
dc.indekslendigikaynak | Web of Science | |
dc.indekslendigikaynak | Scopus | |
dc.language.iso | en | |
dc.publisher | Juliusz Schauder Ctr Nonlinear Studies | en_US |
dc.relation.ispartof | Topological Methods In Nonlinear Analysis | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Vector metric space | en_US |
dc.subject | Riesz space | en_US |
dc.subject | contractive mapping | en_US |
dc.subject | fixed point | en_US |
dc.title | Vector metric spaces and some properties | en_US |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- Vector metric spaces and some properties.pdf
- Boyut:
- 168.48 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Tam Metin/Full Text